LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
You're here: Home > Message Boards > Skin Care, Anti-Aging, Skin Conditions > Obagi Skin Care

Plastic Surgery, Beauty, Skin Care Message Boards & Blogs

Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.

SUBSCRIBE: Sign up to get newsletter with weekly popular topics discussed on the boards  
 

Help with tretinoin and moisturizer/makeup

Ask about Obagi Skin Care and get answers from licensed Obagi skin care specialists and Obagi users from the community.

Help with tretinoin and moisturizer/makeup

Postby Prittivacant » Mon Jan 18, 2016 5:12 pm

I am a new tretinoin user and am following my doctors instructions exactly. I am getting mild redness and a little peeling has begun.

I wash my face and then apply Cerave cream to my face and neck. I wait 30 minutes and apply the tretinoin. I know I am going to look like hell for a while but my problem is my skin looks like crap under my foundation ( liquid foundation applied with beauty blender) during the day. I can't go without it to the office but it just breaks away from the skin and makes me look even worse by the end of the day.

Any recommendations on a moisturizer to use in the morning? Or primer? Or a particular foundation that might disguise my use of tretinoin for a bit?

Thanks for any help.
Prittivacant
 
Posts: 1
Joined: Mon Jan 18, 2016 5:06 pm



Products That Customers Interested in This Topic Are Buying


Return to Obagi Skin Care

 

Featured Specialists











 
//test